# SDR IPXA2025080729838

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 37,571 hours, 13,271 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fce
- Part number: 285T004963
- Part serial: D01323
- Condition: Faulted
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK,   LE SLAT DISAGREE. PERFORMED FSEU BITE PER FIM 27-51 FT 809. FOUND EXISTING FAULT MSG: LVR RVDT 2 MISRIG WITH FAULT CODE 27-51023. ALSO PREVIOUS LEG FAULT 0.   FOUND MSG: LE SLATS SEE FIM WITH FAULT CODE: 27-81045. PERFORMED POSITION RVDT #2 (M603) ADJUSTMENT PER AMM 27-51-26-424-020 STEP I.(6). ALSO R & R FSEU AS PRECAUTIONARY PER AMM 27-51-01/401. OPERATED FLAP/SLATS SEVERAL CYCLES - PASSED. NO EICAS MSG DISPLAYED. RE-PERFORMED FSEU BITE AND NO FAULTS FOUND. A/C OK FOR SERVICE.
